Keyword Search:

Solution of Contact Problem for an Arc Crack using Hypersingular intergral Equation

Chen, Y. Z. and Lin, X. Y. and Wang, Z. X. and Nik Long, Nik Mohd Asri (2008) Solution of Contact Problem for an Arc Crack using Hypersingular intergral Equation. International Journal of Computational Methods, 5 (1). pp. 119-133. ISSN 0219-8762

[img] PDF
353Kb

Official URL: http://dx.doi.org/10.1142/S0219876208001418

Abstract

This paper investigates the contact problem for an arc crack, for example, under a remote compression. A hypersingular integral equation (HSIE) for curved cracks in plane elasticity is suggested. It is found that the direct usage of HSIE cannot solve the mentioned contact problem. For the contact problem, one must take necessary modifications for solving the HSIE. The main modified points are as follows. First, one should assume some portion along the crack under contact. The margin or the end of the contacted portion is determined by the vanishing normal contact stress at the margin point. In addition, it is found that a suggested quadrature rule in conjunction with the curve length method provides a very effective way to solve the HSIE. Finally, several numerical examples are given.

Item Type:Article
Keyword:Contact crack problem, hypersingular integration equation method, arc crack problem
Faculty or Institute:Faculty of Science
Publisher:World Scientific Publishing Company
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1142/S0219876208001418
ID Code:7112
Deposited By: Najwani Amir Sariffudin
Deposited On:09 Jun 2010 08:39
Last Modified:27 May 2013 07:33

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 09 Jun 2010 08:39.

View statistics for "Solution of Contact Problem for an Arc Crack using Hypersingular intergral Equation "